# SDR CALA0300348

- Difficulty date: June 30, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 24,502 hours, 13,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LAST FOUR ROWS OF EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  THE RT AFT BATTERY PACK 5 AMP FUSE WAS REMOVED AND REPLACED IAW MM 33-51-51 AND OPERATION OF THE LIGHTS WAS RESTORED.
